umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On area integral estimates for solutions to parabolic systems in time-varying and non-smooth cylinders
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2008 (English)In: Transactions of the American Mathematical Society, ISSN 0002-9947, Vol. 360, no 6, 2987-3017 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2008. Vol. 360, no 6, 2987-3017 p.
Identifiers
URN: urn:nbn:se:umu:diva-9055OAI: oai:DiVA.org:umu-9055DiVA: diva2:148726
Available from: 2008-02-28 Created: 2008-02-28Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Mathematics and Mathematical Statistics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 18 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf